MathSciNet Relay Station
MathSciNet bibliographic data
MR2051613 (2006c:35279) 35Q60 (35B30 35L70)
Machedon, Matei; Sterbenz, Jacob Almost optimal local well-posedness for the $(3+1)$-dimensional Maxwell-Klein-Gordon equations. J. Amer. Math. Soc. 17 (2004), no. 2, 297–359 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement